Compare to Advil active ingredient. Amazon Basic Care Ibuprofen Tablets 200 mg active ingredient is 200 mg of ibuprofen, a pain reliever/fever reducer and nonsteroidal anti-inflammatory drug (NSAID) for adults and children 12 years and over. These coated tablets temporarily relieve minor aches and pains due to headache, muscular aches, minor pain of arthritis, toothache, backache, the common cold, and menstrual cramps.
ACTIVE INGREDIENT: Amazon Basic Care Ibuprofen Tablets 200 mg contain ibuprofen 200 mg, a pain reliever/fever reducer (NSAID) Compare to the active ingredient in Advil
PAIN RELIEVER/FEVER REDUCER (NSAID) provides proven pain relief without a prescription for tough pain such as muscular aches, minor arthritis pain, toothache, backache, menstrual cramps or minor aches and pains from the common cold
STRONG RELIEF: Amazon Basic Care Ibuprofen Tablets 200 mg are strong on tough pain to help you get the relief you need to keep going No prescription needed for this pain reliever and fever reducer
EFFECTIVE: When pain tries to take over, turn to the proven pain relief of coated Amazon Basic Care Ibuprofen Tablets 200 mg Ibuprofen works to keep you working Use for adults and children 12 years and over
Ibuprofen is the number 1 doctor recommended back pain OTC active ingredient (of US physicians surveyed by an independent market research firm)
Specification: Amazon Basic Care Ibuprofen Tablets, Fever Reducer and Pain Relief from Body Aches, Headache, Arthritis Pain and More…
Amazon.com Price: $8.31 (as of 17/10/2021 15:30 PST- Details)
& FREE Shipping.
Product prices and availability are accurate as of the date/time indicated and are subject to change. Any price and availability information displayed on [relevant Amazon Site(s), as applicable] at the time of purchase will apply to the purchase of this product.